MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 304

LIVANOVA USA, INC. LEAD MODEL 304
Model Number 304-30
Medical Device Problem Codes Low impedance (2285); Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 cfr part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or "malfunctions".These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
The patient was seen in clinic and presented with low impedance.A system diagnostics was then performed which resulted in ok impedance, 607 ohms.It was noted that the patient can still feel stimulation; however, he had a bad fall on (b)(6) 2025.No known surgical intervention has occurred to date.No other relevant information has been received to date.
 
Event or Problem Description
Implant card received noting that the patient underwent a full revision.The suspect device has not been received by product analysis to date.
 
Event or Problem Description
Additional information received noting the explanted lead was discarded.

Brand Name
LEAD MODEL 304
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key21770267
Report Number1644487-2025-00371
Device Sequence Number18567108
Product Code LYJ
UDI-Device Identifier05425025750153
UDI-Public05425025750153
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/26/2020
Device Model Number304-30
Device Lot Number5024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer08/01/2025
09/17/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date08/26/2025
10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexMale